# SDR DALA2023060604601

- Difficulty date: June 5, 2023
- Submitted: June 6, 2023
- Operation: Air carrier
- Aircraft: N420DX
- Make and model: Airbus A330-941
- Aircraft serial: 2021
- Aircraft time: 1,819 hours, 212 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3420 SMOKE DETECTOR 4R ACTIVATED DUE TO VAPING. CORRECTIVE ACTION: LAV SMOKE DETECT RESET. NO DEFECTS NOTED. (4853638)
